MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT22522UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/01/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Date of death: month and year correct.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Three resolute integrity rx coronary drug eluting stents were used to treat chest pain.The patient later passed away in hospital.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9601987
Report Number9612164-2020-00296
Device Sequence Number11407759
Product Code NIQ
UDI-Device Identifier00643169037434
UDI-Public00643169037434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model NumberRSINT22522UX
Device Catalogue NumberRSINT22522UX
Device Lot Number0009833037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;